Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 24, Issue 5 - Dec 2008
Volume 24, Issue 4 - Sep 2008
Volume 24, Issue 3 - Jun 2008
Volume 24, Issue 2 - Apr 2008
Volume 24, Issue 1 - Jan 2008
Selecting the target year
GALOIS GROUP OF GENERALIZED INVERSE POLYNOMIAL MODULES
Park, Sang-Won ; Jeong, Jin-Sun ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 139~144
Given an injective envelope E of a left R-module M, there is an associative Galois group Gal(
). Let R be a left noetherian ring and E be an injective envelope of M, then there is an injective envelope E[
] of an inverse polynomial module M[
] as a left R[x]-module and we can define an associative Galois group Gal(
). In this paper we extend the Galois group of inverse polynomial module and can get Gal(
), where S is a submonoid of
(the set of all natural numbers).
A STUDY ON WEAK BI-IDEALS OF NEAR-RINGS
Cho, Yong-Uk ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 145~149
From the notion of bi-ideals in near-rings, various generalizations of regularity conditions have been studied. In this paper, we generalize further the notion of bi-ideals and introduce the notion of weak bi-ideals in near-rings and obtain some characterizations using this concept in left self distributive near-rings.
A SEMILOCAL CONVERGENCE ANALYSIS FOR A CERTAIN CLASS OF MODIFIED NEWTON PROCESSES
Argyros, Ioannis K. ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 151~159
An error analysis introduced in ,  is utilized in combination with nondiscrete mathematical induction to provide a finer than before -,  semilocal convergence analysis for a certain class of modified Newton processes.
IMPROVED CONVERGENCE RESULTS FOR GENERALIZED EQUATIONS
Argyros, Ioannis K. ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 161~168
We revisit the study of finding solutions of equations containing a differentiable and a continuous term on a Banach space setting -, -. Using more precise majorizing sequences than before -, we provide a semilocal convergence analysis for the generalized Newton's method as well the generalized modified Newton's method. It turns out that under the same or even weaker hypotheses: finer error estimates on the distances involved, and an at least as precise information on the location of the solution can be obtained. The above benefits are obtained under the same computational cost.
FIXED POINT THEOREM FOR NONCOMPATIBLE DISCONTINUOUS MAPPINGS AND BEST APPROXIMATION
Sharma, Sushil ; Deshpande, Bhavana ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 169~176
The aim of this paper is to prove a common fixed point theorem in normed linear spaces for noncompatible, discontinuous mappings without assuming completeness of the space. We also give an application of our theorem to best approximation theory.
SENSITIVITY ANALYSIS OF SOLUTIONS FOR A SYSTEM OF PARAMETRIC GENERAL QUASIVARIATIONAL-LIKE INEQUALITIES
Hao, Yan ; Kang, Shin-Min ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 177~186
In this paper, we introduce and study a new class of system of parametric general quasivariational-like inequalities. Using
-proximal mappings of proper functionals in Hilbert spaces, we prove the equivalence between the system of parametric general quasivariational-like inequalities and a xed point problem and construct two iterative algorithms. A few existence and uniqueness results as well as the sensitivity analysis of solutions are also established for the system of parametric general quasivariational-like inequalities, and some convergence results of iterative sequence generated by the algorithms are proved. Our results extend a few known results in the literature.
Dudek, Wieslaw A. ; Jun, Young-Bae ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 187~190
As a generalization of BCI-algebras, the notion of pseudo-BCI algebras is introduced, and some of their properties are investigated. Characterizations of pseudo-BCI algebras are established. Some conditions for a pseudo-BCI algebra to be a pseudo-BCK algebra are given.
A SYSTEM OF NONLINEAR PROJECTION EQUATIONS WITH PERTURBATION IN HILBERT SPACES
Zhou, Li-Wen ; Cho, Yeol-Je ; Huang, Nan-Jing ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 191~199
In this paper, we introduce and studied a system of nonlinear projection equations with perturbation in Hilbert spaces. By using the fixed point theorem, we prove an existence of solution for this system of nonlinear projection equations. We construct an algorithm for approximating the solution of the system of nonlinear projection equations with perturbation and show that the iterative sequence generated by the algorithm converges to the solution of the system of nonlinear projection equations with perturbation under some suitable conditions.
CHARACTERIZATION OF OPERATORS TAKING P-SUMMABLE SEQUENCES INTO SEQUENCES IN THE RANGE OF A VECTOR MEASURE
Song, Hi-Ja ;
East Asian mathematical journal , volume 24, issue 2, 2008, Pages 201~212
We characterize operators between Banach spaces sending unconditionally weakly p-summable sequences into sequences that lie in the range of a vector measure of bounded variation. Further, we describe operators between Banach spaces taking unconditionally weakly p-summable sequences into sequences that lie in the range of a vector measure.